# SDR SWIA2017111443987

- Difficulty date: October 11, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 35,869 hours, 30,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PRESSURE FLOOR SUPPORT ANGLE IS CORRODED AT BS 484.  REPAIRED IAW REO.
